# SDR AALA20121030006

- Difficulty date: October 30, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 41,495 hours, 10,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBFLOOR AT STATION 1680, LEFT BUTTLINE 10.  REMOVED CORROSION AND INSTALLED REPAIR DOUBLER PER B757 SRM 53-60-51-2R.
